# SDR VNAA2024080511102

- Difficulty date: August 2, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N634NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15378
- Aircraft time: 17,645 hours, 13,459 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Location: Spoilers
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IB FLT SPLRS CAUTION MSG AND IB SPOILERONS CAUTION MSG IN FLIGHT / RESET PER MIPM SUCCESSFUL. MESSAGES DID NOT REAPPEAR.
